# SDR AALA201806129013

- Difficulty date: June 10, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Airbus A321-231
- Aircraft serial: 6802
- Aircraft time: 8,719 hours, 3,335 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 33C AND 34C, FOUND THE LAMPS INOPERATIVE.  FOUND WIRES IN THE CONNECTOR AT SIDEWALL DAMAGED.  PINNED THE CONNECTOR IAW ESPM 20-53-55, OPS GOOD.
